EconPapers    
Economics at your fingertips  
 

A NEW PROOF OF THE EXISTENCE OF EQUILIBRIUM IN INCOMPLETE MARKETS ECONOMIES

Paulo Monteiro

GE, Growth, Math methods from University Library of Munich, Germany

Abstract: In this paper I give a new proof of equilibrium existence in incomplete markets economies with a continuum of states.

JEL-codes: C6 D5 D9 (search for similar items in EconPapers)
Pages: 23 pages
Date: 1994-10-21
Note: amstex file,23 pages, vanilla.sty (if you don't have this style put a % before the \input)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/ge/papers/9410/9410001.pdf (application/pdf)
https://econwpa.ub.uni-muenchen.de/econ-wp/ge/papers/9410/9410001.ps.gz (application/postscript)

Related works:
Journal Article: A new proof of the existence of equilibrium in incomplete market economies (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpge:9410001

Access Statistics for this paper

More papers in GE, Growth, Math methods from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpge:9410001